MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0294-01
Medical Device Problem Codes Obstruction of Flow (2423); Inappropriate Waveform (2536); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6), an icu rn, called into emergency support program line to request support for assistance with the arterial waveform on a cardiosave with a mega 30cc catheter during use.(b)(6) shared photo asking which arterial access port should transduce for therapy.The first image was from the inner lumen.The second image was from an arterial pigtail from the sheath.Esp personnel informed her that the most accurate pressures for therapy will be from the inner lumen.Off-brand disclaimer provided as well.(b)(6) called again at 5:09 pm est, saying the arterial waveform and pressures were flat and high.She shared an image of the pump screen showing pressures of 210/207 (209) and an augmentation of 210.Troubleshooting performed determined the inner lumen was clotted (unable to aspirate) and the bedside team capped the inner lumen, labeling as ¿do not use, clotted inner lumen¿ and transitioned to the arterial pigtail access off the sheath in place.Complaint information obtained.An updated image showed an improved waveform but suboptimal augmentation.They discussed possible causes of suboptimal augmentation, and esp personnel encouraged (b)(6) to notify the provider for further intervention.She agreed to the plan.At 6:49 pm est, (b)(6) called back for assistance with an unable to update timing alarm on a cardiosave during use.Troubleshooting determined that the arterial access they recently switched to had sluggish blood return, but they were able to flush.They discussed the nature of the alarm.Esp personnel suggested replacing the entire pressure setup (flush bag, tubing) to maintain the recommended pressure of 300mmhg to maintain patency of an arterial access.Esp also recommended flushing per the facility policy to help maintain patency of the line.After an extended flush of 30 seconds (in standby) and restarting therapy, the waveform was improved, and the message had resolved.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions), h11.Corrected field: h6(medical device ¿ problem code).Rejina, an icu rn, requested help with inaccurate arterial waveforms on a cardiosave using a mega 30cc catheter.Review showed the inner lumen¿used for the most accurate pressures¿was clotted, leading to high, flat pressures and poor augmentation.The team capped the lumen and switched to the arterial pigtail, improving but not fully normalizing the waveform.Later, an ¿unable to update timing¿ alarm occurred due to sluggish flow in the new arterial access.After replacing the pressure setup and performing an extended flush, the waveform normalized and the alarm resolved.No further support was needed.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
MEGA 7.5FR. 30CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24159235
Report Number2248146-2026-0000500
Device Sequence Number13018913
Product Code DSP
UDI-Device Identifier10607567107950
UDI-Public(01)10607567107950(10)3000313709(17)260613(11)230613
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model Number0684-00-0294-01
Device Catalogue Number0684-00-0294-01
Device Lot Number3000313709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age56 YR
Patient SexFemale
Patient Weight52 KG